# SDR CALA2012070200422

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 38,517 hours, 13,756 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481050
- Part serial: 02095
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, R2 WINDOW CRACKED AND BEGAN ARCING.  COMPLIED WITH QRH.  R & R NR 2 RT WINDOW REF AMM 56-12-11, 000-801 & 56-12-11-400-801.  OPS TEST PASSED.  OK TO CONTINUE.
